JournalsprimsVol. 24, No. 2pp. 253–263

An Extension of Hodge Theory to Kähler Spaces with Isolated Singularities of Restricted Type

  • Takeo Ohsawa

    Nagoya University, Nagoya, Chikusa-Ku, Japan
An Extension of Hodge Theory to Kähler Spaces with Isolated Singularities of Restricted Type cover

Cite this article

Takeo Ohsawa, An Extension of Hodge Theory to Kähler Spaces with Isolated Singularities of Restricted Type. Publ. Res. Inst. Math. Sci. 24 (1988), no. 2, pp. 253–263

DOI 10.2977/PRIMS/1195175199